Euler arc splines for curve completion

Zhou, Hailing, Zheng, Jianmin and Yang, Xunnian 2012, Euler arc splines for curve completion, Computers and graphics, vol. 36, no. 6, pp. 642-650.

Attached Files
Name Description MIMEType Size Downloads

Title Euler arc splines for curve completion
Author(s) Zhou, HailingORCID iD for Zhou, Hailing
Zheng, Jianmin
Yang, Xunnian
Journal name Computers and graphics
Volume number 36
Issue number 6
Start page 642
End page 650
Total pages 9
Publisher Pergamon
Place of publication Oxford , England
Publication date 2012-10
ISSN 0097-8493
Keyword(s) aesthetical curves
arc spline
euler curves
shape completion
Language eng
Field of Research 080103 Computer Graphics
080104 Computer Vision
080106 Image Processing
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Elsevier Ltd. All rights reserved.
Persistent URL

Document type: Journal Article
Collection: Centre for Intelligent Systems Research
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 235 Abstract Views, 8 File Downloads  -  Detailed Statistics
Created: Mon, 03 Sep 2012, 15:28:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact